Alert archive / Alabama / Small Craft Advisories in 2014
Small Craft Advisory 5, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Jan 15, 2014, 3:31 AM CST. It took effect at Jan 15, 2014, 6:00 AM CST. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Jan 15, 2014, 3:31 AM CST (09:31 UTC)
- In effect from
- Jan 15, 2014, 6:00 AM CST
- Expired
- Jan 16, 2014, 3:24 AM CST
- In force
- 21 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
138 WHUS74 KMOB 150931 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 331 AM CST WED JAN 15 2014 ...STRONG OFFSHORE FLOW WILL CREATE HAZARDOUS MARINE CONDITIONS THROUGH TONIGHT... .STRONG OFFSHORE WINDS WILL DEVELOP THIS MORNING ACROSS MUCH OF THE MARINE AREA IN THE WAKE OF A STRONG COLD FRONT PASSAGE AND WILL PERSIST THROUGH TONIGHT. GMZ631-632-650-655-151815- /O.NEW.KMOB.SC.Y.0005.140115T1200Z-140116T0600Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 331 AM CST WED JAN 15 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * WINDS: NORTH TO NORTHWEST 20 TO 25 KNOTS. * SEAS: 3 TO 5 FEET. BAY AND SOUND WATERS CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ670-675-151815- /O.NEW.KMOB.SC.Y.0005.140115T1200Z-140116T1200Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 331 AM CST WED JAN 15 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST THURSDAY. * WINDS: NORTH TO NORTHWEST 20 TO 25 KNOTS. * SEAS: BUILDING TO 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
023 WHUS74 KMOB 151630 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1030 AM CST WED JAN 15 2014 ...STRONG OFFSHORE FLOW WILL CREATE HAZARDOUS MARINE CONDITIONS THROUGH TONIGHT... .STRONG OFFSHORE WINDS WILL PERSIST THROUGH TONIGHT IN THE WAKE OF A COLD FRONT THAT MOVED ACROSS THE REGION EARLIER TODAY. NORTHERLY WINDS AND SEAS WILL DIMINISH QUICKLY DURING THE DAY ON THURSDAY AS HIGH PRESSURE BUILDS OVER THE NORTH CENTRAL GULF. GMZ631-632-650-655-160030- /O.CON.KMOB.SC.Y.0005.000000T0000Z-140116T0600Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 1030 AM CST WED JAN 15 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * WINDS: NORTH TO NORTHWEST 20 TO 25 KNOTS. * SEAS: 3 TO 5 FEET. BAY AND SOUND WATERS CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ670-675-160030- /O.CON.KMOB.SC.Y.0005.000000T0000Z-140116T1200Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1030 AM CST WED JAN 15 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY. * WINDS: NORTH TO NORTHWEST 20 TO 25 KNOTS. * SEAS: BUILDING TO 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
519 WHUS74 KMOB 160008 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 608 PM CST WED JAN 15 2014 ...STRONG OFFSHORE FLOW WILL CREATE HAZARDOUS MARINE CONDITIONS THROUGH TONIGHT... .STRONG OFFSHORE WINDS WILL PERSIST THROUGH TONIGHT IN THE WAKE OF A COLD FRONT THAT MOVED ACROSS THE REGION EARLIER TODAY. NORTHERLY WINDS AND SEAS WILL DIMINISH QUICKLY DURING THE DAY ON THURSDAY AS HIGH PRESSURE BUILDS OVER THE NORTH CENTRAL GULF. GMZ631-632-650-655-160600- /O.CON.KMOB.SC.Y.0005.000000T0000Z-140116T0600Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 608 PM CST WED JAN 15 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * WINDS: NORTHWEST 20 TO 25 KNOTS. * SEAS: 3 TO 5 FEET. BAY AND SOUND WATERS CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ670-675-160930- /O.CON.KMOB.SC.Y.0005.000000T0000Z-140116T1200Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 608 PM CST WED JAN 15 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY. * WINDS: NORTHWEST 20 TO 25 KNOTS. * SEAS: 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
819 WHUS74 KMOB 160322 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 922 PM CST WED JAN 15 2014 ...STRONG OFFSHORE FLOW WILL CREATE HAZARDOUS MARINE CONDITIONS THROUGH THURSDAY MORNING... .STRONG OFFSHORE WINDS WILL PERSIST THROUGH EARLY THURSDAY MORNING IN THE WAKE OF A COLD FRONT THAT MOVED ACROSS THE REGION. NORTHERLY WINDS AND SEAS WILL DIMINISH QUICKLY DURING THE DAY ON THURSDAY AS HIGH PRESSURE BUILDS OVER THE NORTH CENTRAL GULF. GMZ631-632-650-655-670-675-161200- /O.EXT.KMOB.SC.Y.0005.000000T0000Z-140116T1600Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 922 PM CST WED JAN 15 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM CST THURSDAY. * WINDS: NORTHWEST 20 TO 25 KNOTS. * SEAS: 3 TO 5 FEET NEARSHORE AND 5 TO 8 FEET WELL OFFSHORE. BAY AND SOUND WATERS CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
275 WHUS74 KMOB 160924 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 324 AM CST THU JAN 16 2014 ...SMALL CRAFT ADVISORY HAS BEEN CANCELLED... GMZ631-632-650-655-670-675-161030- /O.CAN.KMOB.SC.Y.0005.000000T0000Z-140116T1600Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 324 AM CST THU JAN 16 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE DROPPED BELOW ADVISORY LEVELS ACROSS THE MARINE AREA AND THEY WILL DIMINISH FURTHER THROUGH THE MORNING. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Jan 14, 8:45 PM CST, 6 hours 46 minutes earlier.
Area forecast discussion, Jan 14, 8:45 PM CST, 6 hours 46 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 845 PM CST TUE JAN 14 2014 .UPDATE...TEMPERATURES HAVE DROPPED QUICKLY THIS EVENING WITH LIGHT WINDS AND CLEAR SKIES ENHANCING RADIATIONAL COOLING. HAVE ADJUSTED FOR THIS BUT FOR NOW HAVE LEFT OVERNIGHT LOWS IN PLACE. MADE OTHER MINOR CHANGES. /29 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 40 53 21 54 39 / 10 05 00 05 10 PENSACOLA 45 56 25 51 42 / 10 05 00 05 10 DESTIN 48 56 28 51 44 / 05 05 05 05 10 EVERGREEN 35 50 20 52 34 / 10 20 00 05 10 WAYNESBORO 35 51 21 58 31 / 20 10 00 05 10 CAMDEN 35 49 21 52 31 / 20 20 05 05 10 CRESTVIEW 35 55 23 53 38 / 10 10 05 05 10 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Jan 14, 11:25 PM CST, 4 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 1125 PM CST TUE JAN 14 2014 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-151200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 1125 PM CST TUE JAN 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY LOWS WILL DROP INTO THE 20S FOR MUCH OF THE REGION THURSDAY MORNING AND AGAIN ON SATURDAY MORNING. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH MONDAY. GMZ630>635-650-655-670-675-151200- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1125 PM CST TUE JAN 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT A SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT FOR THE ALABAMA AND NORTHWEST FLORIDA GULF WATERS. BOATERS SHOULD STILL EXERCISE CAUTION THIS AFTERNOON AS OFFSHORE WINDS OF 15 TO 20 KNOTS CONTINUE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A STRONG OFFSHORE FLOW WILL REDEVELOP WEDNESDAY MORNING IN THE WAKE OF ANOTHER COLD FRONT. A SMALL CRAFT ADVISORY WILL LIKELY BE NECESSARY WEDNESDAY AND WEDNESDAY NIGHT. YET ANOTHER COLD FRONT WILL MOVE THROUGH THE AREA FRIDAY...RESULTING IN ANOTHER ROUND OF STRONG OFFSHORE FLOW.
Nearby
Small Craft Advisories in Alabama, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.